# SDR UPS02838712

- Difficulty date: June 18, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,117 hours, 47,866 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 1 PYLON OUTBOARD SIDE SKIN IS CRACKED AT YN 343.  NDT VERIFIED CRACK TERMINATES AT END OF PART.  FABRICATED AND INSTALLED DOUBLER IAW DC8 70 SERIES SRM 54-2-0 FIG 6.
